Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 173012, 13 pages
http://dx.doi.org/10.1155/2015/173012
Research Article

Quantitative Analysis of Software Approximate Correctness

School of Computer Science and Technology, Huaibei Normal University, Huaibei 235000, China

Received 6 November 2014; Accepted 14 June 2015

Academic Editor: Fabio Tramontana

Copyright © 2015 Yanfang Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanfang Ma, “Quantitative Analysis of Software Approximate Correctness,” Mathematical Problems in Engineering, vol. 2015, Article ID 173012, 13 pages, 2015. doi:10.1155/2015/173012